A 37-year-old member asked:
what do you suggest if my eyebrow come completely out. the dermatologist gave me nizoral (ketoconazole) and aclovate cream but it's not helping at all. any ideas?
1 doctor answer
Dr. Soheila Rostami answered
Specializes in Ophthalmology
Use Latisse (bimatoprost): If you mean that you are loosing your eyebrow hair, you have to find out what is causing it. There are many systemic causes. one of these issues are thyroid dz. So you need to have a complete physical and lab work. But if all is OK, then you may use Latisse (bimatoprost) over the eyebrow and that has shown to help eyebrow hair loss.
Answered on Nov 12, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!